America's Economic Supremacy
Bibliographic Data
| ID | 9717394 |
|---|---|
| Authors | S J Chapman (0000-0001-7580-9400), Brooks Adams |
| Year | 1900 |
| Volume | 10 |
| Issue | 40 |
| Pages | 522 |
| Publication date | 1900-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2956838 |
| OpenAlex | W2036740504 |
| Language | EN |
| Citations received | 8 |
| Citations per year | 0.11 |
|---|---|
| Citation span | 1955 - 2019 (65) |
| Highly cited | No |